MathSciNet Relay Station
MathSciNet bibliographic data
MR1976998 (2004a:53045) 53C22 (58D27)
Kimura, Makoto Space of geodesics in hyperbolic spaces and Lorentz numbers. Mem. Fac. Sci. Eng. Shimane Univ. Ser. B Math. Sci. 36 (2003), 61–67.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement